# SDR SWIA201334356

- Difficulty date: August 20, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 29,449 hours, 24,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW LIGHT COVER FELL OFF.  FLT#5230 REPLACED.
